# SDR 9522221154

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Fs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A CRACK IN THE FS 761 FLOORBEAM AT LBL 8, SEAT TRACK ATTACH HOLE.  REPAIRED BEAM (P/N ADA 7226-505) PER EA 11-99295.
